Discrete spacetime and its applications

Research output: Chapter in Book/Report/Conference proceedingChapterpeer-review

Original languageEnglish
Title of host publication Integrable Systems and Random Matrices
Subtitle of host publicationIn Honor of Percy Deift
EditorsD. Kenneth, T-R McLaughlin, Carlos Tomei, Luen Chau Li, Thomas Kriecherbauer, Jinho Baik
Place of PublicationNew York
Pages347-360
Volume458
StatePublished - 2008

Publication series

NameContemporary Mathematics
PublisherAmerican Mathematical Society
ISSN (Print)0271-4132

Cite this